# SDR CA990728021

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747475
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Condition: Disconnected
- Location: Fuel System
- Part time: 39,427 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) UNABLE TO TRANSFER FUEL FROM 4 MAIN TANK TO 3 MAIN FUEL TANK.  FUEL DUMPED AND AC DIVERTED.  FOUND RIGID COUPLING FOR 3 RESERVE TRANSFER FUEL LINE TO 3 MAIN TANK ADRIFT.  LINE RECONNECTED WITH NEW O-RING, LEAK CHECK SERVICED.
